Smooth densities of the laws of perturbed diffusion processes

Research output: Contribution to journalArticle

  • Authors:
  • Lihu Xu
  • Wen Yue
  • Tusheng Zhang

Abstract

Under some regularity conditions on b, σ and α, we prove that the solution of the following perturbed stochastic differential equation Xt=x+∫0 tb(Xs)ds+∫0 tσ(Xs)dBs+αsup0≤s≤tXs,α0, where t0>0 is some finite number.

Bibliographical metadata

Original languageEnglish
Pages (from-to)55-62
Number of pages8
JournalStatistics and Probability Letters
Volume119
Early online date25 Jul 2016
DOIs
StatePublished - 1 Dec 2016